Journal of the Mathematical Society of Japan

Remarks on real nilpotent orbits of a symmetric pair

Jiro SEKIGUCHI

Full-text: Open access

Article information

Source
J. Math. Soc. Japan Volume 39, Number 1 (1987), 127-138.

Dates
First available in Project Euclid: 24 December 2008

Permanent link to this document
http://projecteuclid.org/euclid.jmsj/1230130942

Digital Object Identifier
doi:10.2969/jmsj/03910127

Mathematical Reviews number (MathSciNet)
MR0867991

Zentralblatt MATH identifier
0627.22008

Subjects
Primary: 17B65: Infinite-dimensional Lie (super)algebras [See also 22E65]
Secondary: 58F05

Citation

SEKIGUCHI, Jiro. Remarks on real nilpotent orbits of a symmetric pair. J. Math. Soc. Japan 39 (1987), no. 1, 127--138. doi:10.2969/jmsj/03910127. http://projecteuclid.org/euclid.jmsj/1230130942.


Export citation